| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 53-56


Kazumasa Fujiwara, Tohru Ozawa
      Remarks on global solutions to the Cauchy problem for semirelativistic equations with power type nonlinearity
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 53, 2599-2610
      http://dx.doi.org/10.12988/ijma.2015.58211

Byungmoon Ghil, Hwajoon Kim
      The solution of Euler-Cauchy equation using Laplace transform
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 53, 2611-2618
      http://dx.doi.org/10.12988/ijma.2015.59225

B. S. El-Desouky, R. S. Gomaa
      Multiparameter poly-Cauchy and poly-Bernoulli numbers and polynomials
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 53, 2619-2633
      http://dx.doi.org/10.12988/ijma.2015.58205

Nariman Abasov, Marat Pliev
      Some remarks about abstract Uryson operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 53, 2635-2642
      http://dx.doi.org/10.12988/ijma.2015.59233

Goh Jiun Shyan, Aini Janteng
      Properties for a subclass of analytic functions with negative coefficients
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 53, 2643-2648
      http://dx.doi.org/10.12988/ijma.2015.4439

Ing-Jer Lin, Chi-Huei Chang
      The study of generalizations of Lin-Chang's convergence theorems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 54, 2649-2658
      http://dx.doi.org/10.12988/ijma.2015.510264

Sergei Evgenievich Ivanov, Vitaly Gennadievich Melnikov
      On the equation of fourth order with quadratic nonlinearity
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 54, 2659-2666
      http://dx.doi.org/10.12988/ijma.2015.510249

Mohd Kamalrulzaman Md Akhir, Jumat Sulaiman
      Numerical performance of triangle element approximation for solving 2D Poisson equations using 4-point EDGAOR method
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 54, 2667-2679
      http://dx.doi.org/10.12988/ijma.2015.59231

Leila Salekhova, Elvira Chebotareva
      Regular solutions of multiplicative-convolution equation in the Vladimirov algebra
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 54, 2681-2688
      http://dx.doi.org/10.12988/ijma.2015.59241

Dug Hun Hong
      Notes on random fuzzy (delayed) elementary renewal theorem
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 54, 2689-2700
      http://dx.doi.org/10.12988/ijma.2015.58215

Dug Hun Hong
      Note on the expected value of a function of a fuzzy variable
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 55, 2701-2706
      http://dx.doi.org/10.12988/ijma.2015.510245

Dae Ho Jin
      Non-screenable half lightlike submanifolds of an indefinite Kaehler manifold of a quasi-constant curvature
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 55, 2707-2719
      http://dx.doi.org/10.12988/ijma.2015.59232

Vasile Lauric
      Commutators of almost normal operators that have trace zero
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 55, 2721-2723
      http://dx.doi.org/10.12988/ijma.2015.58216

J. Hlal
      Subdifferentiation of marginal functions in binormed spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 55, 2725-2732
      http://dx.doi.org/10.12988/ijma.2015.510251

Alaa E. Hamza, M. H. Al-Ashwal
      Leibniz's rule and Fubini's theorem associated with power quantum difference operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 55, 2733-2747
      http://dx.doi.org/10.12988/ijma.2015.510243

Robert Vrabel, Vladimir Liska, Juraj Vaclav
      Remark on the sensitivity of simulated solutions of the nonlinear dynamical system to the used numerical method
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 55, 2749-2754
      http://dx.doi.org/10.12988/ijma.2015.59236

Qinfu Sun, Shixia Luan
      Positive solutions for third order BVP
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 56, 2755-2762
      http://dx.doi.org/10.12988/ijma.2015.511277

K.A. Gulyaeva, S.I. Kalmykov, E.G. Prilepkina
      Extremal decomposition problems in the Euclidean space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 56, 2763-2773
      http://dx.doi.org/10.12988/ijma.2015.510259

R. P. Pathak, Shiv Kumar Sahoo
      Some new applications of modified q-integral operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 56, 2775-2784
      http://dx.doi.org/10.12988/ijma.2015.59223


Journals | Books | Author guidelines